Skip to main content
Kent Academic Repository

Browse by Publisher

Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 1.


Powles, Jack G., Murad, S., Ravi, P.V. (1992) A New Model for Permeable Micropores. Chemical Physics Letters, 188 (1-2). pp. 21-24. ISSN 0009-2614. (doi:10.1016/0009-2614(92)85082-L) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:22407)
This list was generated on Sun Jul 21 01:16:28 2024 BST.